# SDR SIMA20150620002

- Difficulty date: June 20, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,872 hours, 34,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 EMER LIGHT STRIP HAS A BROKEN WIRE.  REPAIRED WIRE W192-8710-22 ON EMER LIGHT STRIP NR 7 IAW AWPM 20-21-00.
